My boyfriend accidentally took it and had problems breathing, bloating, and pressure in his chest..is he allergic to it?
9 Jul 2009
Signs of an allergic reaction are typically hives; difficulty breathing; swelling of your face, lips, tongue, or throat. You should stop using hydroxyzine and consult your Doctor. It sounds as though he may be allergic to Hydroyxzine. All Drugs have the potential to initiate an allergic reaction.
- Hydroxyzine Information for Consumers
- Hydroxyzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... noticed lately that I get a very itchy, red face, sometimes the neck and the ears and can last several days - I always feel like sticking my head ...
2 answers • 22 Jan 2011
... Allergies -if one had an allergic reaction to the intactive ingredient of a drug, would the effects of that allergic reaction be stimulated and ...
1 answer • 4 Mar 2012
... the soles of your feet and palms of your hands. I started having this 6-8 wks. ago out of nowhere and I don't know what is causing it. ...
2 answers • 11 Apr 2013
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 21 Jan 2015
I have never been allergic to penicillin before. I have taken amoxicillin before without any reaction. This last time hives broke out in the middle ...
1 answer • 1 Sep 2015